Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 6 months into a Januvia prescription and am

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1820 Questions

default
Posted on Wed, 26 Dec 2018 in Medicines and Side Effects
Question: I am 6 months into a Januvia prescription and am noticing odd side effects.. Along with itching bumps all over (mainly legs), now the top of my tongue is brown. Not really a coating - just a change of color. Is it another side effect of Januvia? Thank you. XXXXXXX
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Yes, most probably

Detailed Answer:
Dear Sir,
I have gone through your question and I understand your concerns but these are probably side effects of Januvia so please refer to your doctor to discontinue and substitute this with a replacement medication.

I hope you find this helpful.
Let me know if I can assist you further.

Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on